# SDR SA06089

- Difficulty date: November 29, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DCA  FLT 2177, EN ROUTE LGA TO DCA.  AT 15,000 FT AND AN AIRSPEED OF 340 KNOTS, THE AIRSPEED WAS SELECTED TO BE REDUCED TO 280 KNOTS.  AT THAT TIME, THE AIRSPEED INSTEAD ACCELERATED TO 355 KNOTS FOR 5 SECONDS.  THE AUTOTHROTTLE WAS DISENGAGED AND THE AIRSPEED REDUCED.  THE AUTOTHROTTLE WAS TURNED BACK ON WITHOUT FURTHER PROBLEMS.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN AFS TEST AND A LAND VERIFY TEST.  ALL TESTS AND INSPECTIONS WERE SATISFACTORY.  AIRCRAFT OK FOR SERVICE.
